# SDR NOCA05911

- Difficulty date: May 19, 2011
- Submitted: May 21, 2011
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE AND ATTACHING WEB CRACKED ON AFT SIDE OF COCKPIT FS 246 LBL 24.  REMOVED DAMAGED AREA AS PER SRM 53-10-51.  HFEC INSPECTION OF DAMAGE AREA OK TO INSTALL REPAIRED PARTS AS PER SRM 53-10-51.
